Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 32, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 7, 2018, 4:03 AM EDT. It took effect at Oct 7, 2018, 8:00 PM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2018, 4:03 AM EDT (08:03 UTC)
- In effect from
- Oct 7, 2018, 8:00 PM EDT
- Expired
- Oct 11, 2018, 3:42 PM EDT
- In force
- 4 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
268 WHUS72 KMLB 070803 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 403 AM EDT Sun Oct 7 2018 AMZ555-570-572-575-090815- /O.NEW.KMLB.SC.Y.0032.181008T0000Z-181010T0800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 403 AM EDT Sun Oct 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT WEDNESDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 8 PM this evening to 4 AM EDT Wednesday. * WINDS...East winds increasing to around 20 knots. * WAVES/SEAS...Seas building to 6 to 8 feet, up to 9 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ AMZ550-552-090815- /O.NEW.KMLB.SC.Y.0032.181008T0800Z-181010T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 403 AM EDT Sun Oct 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 AM EDT WEDNESDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 4 AM Monday to 4 AM EDT Wednesday. * WINDS...East winds increasing to around 20 knots. * WAVES/SEAS...Seas building to 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
9 follow-up statements
812 WHUS72 KMLB 080826 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 426 AM EDT Mon Oct 8 2018 AMZ550-552-555-570-572-575-100800- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181010T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 426 AM EDT Mon Oct 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM WEDNESDAY... * WINDS...East winds around 20 knots gradually becoming southeast to south by mid week. * WAVES/SEAS...Seas building to 5 to 7 feet near shore, and as high as 8 to 10 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
396 WHUS72 KMLB 090835 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 435 AM EDT Tue Oct 9 2018 AMZ570-572-575-100800- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-181010T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 435 AM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM WEDNESDAY... * WINDS...East to southeast winds around 20 knots gradually becoming southerly by Wednesday. * WAVES/SEAS...Seas 8 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ AMZ550-552-555-100800- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181010T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 435 AM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS...East to southeast winds up to 20 knots gradually becoming southerly by Wednesday. * WAVES/SEAS...Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
450 WHUS72 KMLB 092039 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 439 PM EDT Tue Oct 9 2018 AMZ550-570-572-102000- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-181011T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 439 PM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THURSDAY... * WINDS...Southeast to south winds up to 20 knots. * WAVES/SEAS...Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ AMZ552-102000- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-181010T2000Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 439 PM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WINDS...Southeast to south winds up to 20 knots. * WAVES/SEAS...Seas 6 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ AMZ575-102000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181010T2000Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 439 PM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WINDS...Southeast to south winds around 20 knots. * WAVES/SEAS...Seas 6 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ AMZ555-100800- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181010T0800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 439 PM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS...Southeast to south winds up to 20 knots. * WAVES/SEAS...Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
589 WHUS72 KMLB 100842 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 442 AM EDT Wed Oct 10 2018 AMZ550-570-572-110900- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181011T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 442 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... * WINDS...Southeast to south winds up to 20 knots. * WAVES/SEAS...Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ AMZ552-575-102000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181010T2000Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 442 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...Southeast to south winds 15 to 20 knots. * WAVES/SEAS...Seas 6 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
833 WHUS72 KMLB 101422 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1022 AM EDT Wed Oct 10 2018 AMZ550-570-572-102030- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181011T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 1022 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... * WINDS...Southeast to south winds up to 20 knots. * WAVES/SEAS...Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ AMZ552-575-102000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181010T2000Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1022 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...Southeast to south winds 15 to 20 knots. * WAVES/SEAS...Seas 6 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
278 WHUS72 KMLB 102039 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 439 PM EDT Wed Oct 10 2018 AMZ550-111400- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-181011T1400Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 439 PM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...Southeast to south winds up to 20 knots. * WAVES/SEAS...Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ AMZ570-572-111400- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181011T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 439 PM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... * WINDS...Southeast to south winds up to 20 knots. * WAVES/SEAS...Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
249 WHUS72 KMLB 110812 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 412 AM EDT Thu Oct 11 2018 AMZ550-111400- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181011T1400Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 412 AM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...South to southwest winds up to 20 knots. * WAVES/SEAS...Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ AMZ570-572-112000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181011T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 412 AM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...South to southwest winds up to 20 knots. * WAVES/SEAS...Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
313 WHUS72 KMLB 111431 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1031 AM EDT Thu Oct 11 2018 AMZ570-572-112000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-181011T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 1031 AM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...Southwest winds 15 to 20 knots. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
495 WHUS72 KMLB 111942 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 342 PM EDT Thu Oct 11 2018 AMZ570-572-112045- /O.CAN.KMLB.SC.Y.0032.000000T0000Z-181011T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 342 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Melbourne will allow to expire the Small Craft Advisory at 4 pm. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 9:16 PM EDT, 6 hours 47 minutes earlier.
Area forecast discussion, Oct 6, 9:16 PM EDT, 6 hours 47 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 916 PM EDT Sat Oct 6 2018 .DISCUSSION... Pressure gradient will continue to tighten slightly across the area between ridge to the north and low over the NW Caribbean Sea, recently designated by NHC as Potential Tropical Cyclone 14. This will increase easterly flow just off the surface with an area of higher moisture leading to isolated to scattered showers developing over the waters and pushing onshore overnight. Will keep slight rain chances along the coast through this evening, increasing up to 30 percent across the coast and 20 percent inland late tonight. Band of cirrus lifting north and eastward may generate some considerable high cloud cover over southern areas, but otherwise skies should generally be partly cloudy. Temperatures will fall into the low to mid 70s inland, with mid to upper 70s along the coast. && .AVIATION...Mainly VFR. Isolated showers will push onshore and weaken as they shift inland into the overnight hours. This activity may produce tempo MVFR conditions, with greatest potential along coastal TAF sites. && .MARINE...Easterly pressure gradient is forecast to tighten slightly between high pressure to the north and developing low pressure in the NW Caribbean. Wind speeds around 15 knots are expected with a choppy wind wave combined with persistent long period swell to produce combined seas of 5 to 6 feet. Small Craft Should Exercise Caution. && .PRELIMINARY POINT TEMPS/POPS... DAB 75 87 76 87 / 20 40 30 30 MCO 74 89 73 88 / 20 30 20 30 MLB 79 88 78 87 / 30 40 30 40 VRB 77 87 77 87 / 30 40 30 50 LEE 72 89 75 89 / 10 30 20 30 SFB 72 89 74 88 / 20 30 20 40 ORL 74 89 75 89 / 20 30 20 30 FPR 77 87 77 87 / 30 30 30 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Weitlich/Lascody
Hazardous weather outlook, Oct 6, 5:16 PM EDT, 10 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 516 PM EDT Sat Oct 6 2018 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-070800- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 516 PM EDT Sat Oct 6 2018 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... East winds are forecast to increase to near 15 knots which will lead to gradually deteriorating conditions over the open Atlantic. Small craft operators should exercise caution for combined seas up to 6 feet. In addition, long period swells will continue to produce hazardous conditions near inlets, especially during the outgoing tide. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Potential Tropical Cyclone Fourteen, in the northwest Caribbean, is forecast to move northward across the eastern Gulf of Mexico towards the Florida Panhandle through early next week. Deep moisture will overspread the area and lead to increasing rain coverage along with a slight chance for thunderstorms. Minor flooding of low-lying and poor drainage areas will be possible. Beach and boating conditions will continue poor to hazardous into the middle of next week. Local and marine interests should continue to monitor the latest forecasts from the National Hurricane Center. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Lascody
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 3:53 AM EDT | Beach Hazards Statement | MLB | Volusia | 15 hr |
| Oct 7, 4:40 PM EDT | Special Marine Warning | MLB | 35 min |
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.